Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 589679, 10 pages
http://dx.doi.org/10.1155/2014/589679
Research Article

Existence and Algorithm for the Systems of Hierarchical Variational Inclusion Problems

1Faculty of Science and Technology, Valaya Alongkorn Rajabhat University under the Royal Patronage, 1 Phaholyothin Road, Klong Nueng, Klong Luang, Pathumthani 13180, Thailand
2Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), 126 Pracha Uthit Road, Bang Mod, Thrung Khru, Bangkok 10140, Thailand

Received 18 May 2014; Revised 3 September 2014; Accepted 4 September 2014; Published 23 December 2014

Academic Editor: Juan R. Torregrosa

Copyright © 2014 Nopparat Wairojjana and Poom Kumam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. A. Noor and K. I. Noor, “Sensitivity analysis for quasi-variational inclusions,” Journal of Mathematical Analysis and Applications, vol. 236, no. 2, pp. 290–299, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. S. S. Chang, “Set-valued variational inclusions in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 248, no. 2, pp. 438–454, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. S. S. Chang, “Existence and approximation of solutions of set-valued variational inclusions in Banach spaces,” Nonlinear Analysis, vol. 47, pp. 583–594, 2001. View at Google Scholar
  4. Y. Yao, Y. J. Cho, and Y. C. Liou, “Iterative algorithms for hierarchical fixed points problems and variational inequalities,” Mathematical and Computer Modelling, vol. 52, no. 9-10, pp. 1697–1705, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. A. Moudafi and P. Maingé, “Towards viscosity approximations of hierarchical fixed-point problems,” Fixed Point Theory and Applications, vol. 2006, Article ID 95453, 10 pages, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  6. H.-K. Xu, “Viscosity method for hierarchical fixed point approach to variational inequalities,” Taiwanese Journal of Mathematics, vol. 14, no. 2, pp. 463–478, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  7. F. Cianciaruso, V. Colao, L. Muglia, and H.-K. Xu, “On an implicit hierarchical fixed point approach to variational inequalities,” Bulletin of the Australian Mathematical Society, vol. 80, no. 1, pp. 117–124, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. P. E. Maingé and A. Moudafi, “Strong convergence of an iterative method for hierarchical fixed-point problems,” Pacific Journal of Optimization, vol. 3, no. 3, pp. 529–538, 2007. View at Google Scholar · View at MathSciNet
  9. A. Moudafi, “Krasnoselski-Mann iteration for hierarchical fixed-point problems,” Inverse Problems, vol. 23, no. 4, pp. 1635–1640, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Y. Yao and Y.-C. Liou, “Weak and strong convergence of Krasnoselski-Mann iteration for hierarchical fixed point problems,” Inverse Problems, vol. 24, no. 1, Article ID 015015, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. G. Marino, V. Colao, L. Muglia, and Y. Yao, “Krasnoselski-Mann iteration for hierarchical fixed points and equilibrium problem,” Bulletin of the Australian Mathematical Society, vol. 79, no. 2, pp. 187–200, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. P. L. Combettes, “A block-iterative surrogate constraint splitting method for quadratic signal recovery,” IEEE Transactions on Signal Processing, vol. 51, no. 7, pp. 1771–1782, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. H. Iiduka, “Fixed point optimization algorithm and its application to power control in CDMA data networks,” Mathematical Programming, vol. 133, no. 1-2, pp. 227–242, 2012. View at Publisher · View at Google Scholar · View at Scopus
  14. K. Slavakis and I. Yamada, “Robust wideband beamforming by the hybrid steepest descent method,” IEEE Transactions on Signal Processing, vol. 55, no. 9, pp. 4511–4522, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. S. S. Chang, J. K. Kim, H. W. Lee, and C. K. Chun, “On the hierarchical variational inclusion problems in Hilbert spaces,” Fixed Point Theory and Applications, vol. 2013, article 179, 2013. View at Publisher · View at Google Scholar
  16. Y. Li, “Improving strong convergence results for hierarchical optimization,” Theoretical Mathematics & Applications, vol. 3, no. 2, pp. 1–14, 2013. View at Google Scholar
  17. P. E. Maingé, “New approach to solving a system of variational inequalities and hierarchical problems,” Journal of Optimization Theory and Applications, vol. 138, no. 3, pp. 459–477, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. R. Kraikaew and S. Saejung, “On Maingé approach for hierarchical optimization problems,” Journal of Optimization Theory and Applications, vol. 154, no. 1, pp. 71–87, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. G. Kassay, J. Kolumbán, and Z. Páles, “Factorization of Minty and Stampacchia variational inequality systems,” European Journal of Operational Research, vol. 143, no. 2, pp. 377–389, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. G. Kassay and J. Kolumbn, “System of multi-valued variational inequalities,” Publicationes Mathematicae Debrecen, vol. 56, no. 1-2, pp. 185–195, 2000. View at Google Scholar · View at MathSciNet · View at Scopus
  21. R. U. Verma, “Projection methods, algorithms, and a new system of nonlinear variational inequalities,” Computers & Mathematics with Applications, vol. 41, no. 7-8, pp. 1025–1031, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. S. Zhang, J. H. W. Lee, and C. K. Chan, “Algorithms of common solutions to quasi variational inclusion and fixed point problems,” Applied Mathematics and Mechanics, vol. 29, no. 5, pp. 571–581, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  23. W. Takahashi, Introduction to Nonlinear and Convex Analysis, Yokohama Publishers, Yokohama, Japan, 2009. View at MathSciNet
  24. P. E. Maingé, “The viscosity approximation process for quasi-nonexpansive mappings in Hilbert spaces,” Computers & Mathematics with Applications, vol. 59, no. 1, pp. 74–79, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus